<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 32, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 1—132
Homoclinic orbits for Hamiltonian systems
June Gi Kim
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 1—11
Holomorphic sectional curvature of the tangent bundle
Jin Suk Pak, Yoi Sook Pahk, and Jung-Hwan Kwon
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 13—18
The eigenvalue estimate on a compact Riemannian manifold
Bang Ok Kim and Kwon Wook Kim
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 19—23
On $\eta K$-conformal killing tensor in cosymplectic manifold with vanishing cosymplectic Bochner curvature tensor
Jae Bok Jun and Un Kyu Kim
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 25—34
Conjugate action in a left Artinian ring
Juncheol Han
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 35—43
Evaluation subgroups and cellular extensions of $CW$-complexes
Kee Young Lee and Moo Ha Woo
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 45—56
Relations between nonwandering points and turning points on the circle
Jong Sook Bae, Seong Hoon Cho, and Seung Kab Yang
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 57—66
A simple proof of Bocher's theorem
Soon Yeong Chung, Dohan Kim, and Eun Gu Lee
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 67—72
Polynomial and rational $G$ isomorphisms of real algebraic $G$ vector bundles and real algebraic $G$ varieties
Tomohiro Kawakami
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 73—83
Isometries with small bound on $C^1(X)$ spaces
Kil-Woung Jun and Yang Hi Lee
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 85—91
Hyperbolic homeomorphisms
Jong Suh Park, Keon Hee Lee, and Ki Shik Koo
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 93—102
On submanifolds of a sphere with bounded second fundamental form
Yoshio Matsuyama
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 103—113
Area integrals with a measure on groups of homogeneous type
Choon Serk Suh
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 115—121
Elliptic systems involving competing interactions with nonlinear diffusions
In Kyung Ahn
Bull. Korean Math. Soc. 1995 Vol. 32, No. 1, 123—132

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd